MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "wheelchair to adjust the unit wouldn't release the quick release axel so he tapped it with the hammer to adjust it.Customer is not unable to move the axel due to this, and rear right wheel is stuck.".
 
Additional Manufacturer Narrative
The customer reported the wheelchair was being used "during assemble" and "the unit wouldn't release the quick release axel," with the "rear right wheel" stuck; "no injury or fall reported." medline received the wheelchair in new condition, examined the sample, attempted to remove the left rear wheel, attempted to release the right wheel, and examined the axel bearing.The investigation results were confirmed.The investigation found the left side axel retaining ball bearing was not retracting fully, not allowing the axel to seat fully and making it difficult to remove; based on that information, this is a manufacturing issue, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50946021
Report Number1417592-2026-54171
Device Sequence Number10429131
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4186N24E
Device Lot Number16425010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown